# SDR A6WA201644111

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 10,961 hours, 10,583 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A, SKID OTBD AND INBD CAUTION MSGS WHEN EXTENDING GEAR ON APPROACH.  C/W QRH, LANDED WITH NO ISSUES, BTMS 2-3-3-2.  REPAIRED BROKEN WIRE AT LT INBD TRANSDUCER IAW AWAC SUP 12-075B.  SYSTEM OPS CHECKS GOOD.
